# SDR MALA070204

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 24,857 hours, 27,039 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Antenna
- Part number: 1951
- Part serial: 514
- Condition: Malfunctioned
- Location: Glide Slope
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON ILS APPROACH TO DTW, APPROACH MODE ARMED AT 4000 FT, SHOWING HIGH ON SLOPE.  AUTO PILOT ON.  UNCOMMANDED DESCENT TO 4000 FPM NOTED.  AP OFF.  AP REMAINED OFF FOR REMAINDER OF FLIGHT.  UPON UNCOMMANDED DESCENT, AVIONICS LIGHT NOTED.  YELLOW GS NOTED EADI.  SLOPE INDICATIONS ERRATIC.  AP DISCONNECTED.  REMAINED OFF.  OPEN CIRCUIT IN GS ANTENNA.  REMOVED AND REPLACED GLIDESLOPE ANTENNA IAW SF340 MM CH. 34-30-10.  VOR LOCALIZER AND GLIDESLOPE CHECKS GOOD IAW SF340 MM CH 34-30-00, 34-51-00.
